# SDR HEEA084922

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,605 hours
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624811
- Part serial: 7022403
- Condition: Damaged
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS LOSES RAIM IN FLIGHT. SCRAPPED ANTENNA.
